# SDR 2013FA0000693

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: General aviation
- Aircraft: N354CP
- Make and model: Cessna 182T
- Aircraft serial: 18281506
- Aircraft time: 1,978 hours, 1 cycles
- Engine: Lyc IO540AB1A5
- Engine time: 1,978 hours, 1 cycles
- Propeller: Mcauly B3D36C431
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AF15473
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON FIRST START SINCE ENGINE OVERHAUL, FUEL BEGAN LEAKING FROM THE FUEL PUMP OVERBOARD DRAIN.  FUEL PUMP WAS A NEW, PN AF-15473.  REPLACED THAT FUEL PUMP WITH ANOTHER NEW FUEL PUMP, PN AF-15473.  THIS SECOND NEW FUEL PUMP BEGAN LEAKING AFTER APPROXIMATELY 8 HOURS OF ENGINE OPERATION.  REMOVED SECOND NEW PUMP AND INSTALLED A NEW PUMP.
